Show simple item record

dc.contributor.authorFernandez Bonder, Julian ( Orcid Icon 0000-0003-1097-4776 )
dc.contributor.authorPinasco, Juan Pablo ( Orcid Icon 0000-0002-6906-9239 )
dc.contributor.authorRossi, Julio D ( Orcid Icon 0000-0001-7622-2759 )
dc.date.accessioned2019-11-21T15:55:41Z
dc.date.available2019-11-21T15:55:41Z
dc.date.issued1999-10-07
dc.identifier.citationBonder, J. F., Pinasco, J. P., & Rossi, J. D. (1999). Existence results for Hamiltonian elliptic systems with nonlinear boundary conditions. Electronic Journal of Differential Equations, 1999(40), pp. 1-15.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/8854
dc.description.abstractWe prove the existence of nontrivial solutions to the system Δu = u, Δv = v; on a bounded set of RN, with nonlinear coupling at the boundary given by ϑu / ϑn = Hv, ϑv / ϑn = Hu. The proof is done under suitable assumptions on the Hamiltonian H, and based on a variational argument that is a generalization of the mountain pass theorem. Under further assumptions on the Hamiltonian, we prove the existence of positive solutions.en_US
dc.formatText
dc.format.extent15 pages
dc.format.medium1 file (.pdf)
dc.language.isoen_USen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 1999, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectElliptic systemsen_US
dc.subjectNonlinear boundary conditionsen_US
dc.subjectVariational problemsen_US
dc.titleExistence Results for Hamiltonian Elliptic Systems with Nonlinear Boundary Conditionsen_US
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record